Ask Your Health Question and Get an Answer ASAP
Since how long are you on the birth control pill?
Do you have sweating, shortness of breath?
Is there pain when you move your upper back or shoulder?
Any significant past medical or surgical history?
Are you diabetic, have high blood pressure, are sedentary, stressed, over weight, smoker, take alcohol?
Is your cholesterol or lipid profile normal?
I'm actually using Implanon as my main form of birth control, the pill is/was for regulation of my erratic bleeding.
No sweating, i'm actually fairly cold. no shortness of breath. no pain when I move my shoulders or back. no surgery etc. Not diabetc, don't have high blood pressure that I know of, not stressed, fairly sedentary job but try to exercise here and there, not that much overweight, only 3 or 4 kgs, don't smoke and don't drink.
I don't know about the cholesterol.
This is not likely due to the birth control pills. This looks muscular pain. But for the chest pain one has to be cautious. You can take Ibuprofen which should take care of the pain. If this does not help in relieving the pain, talking or consulting your GP is necessary. Following should be the possibilities;1) GERD; reflux would be one of prime consideration as it is one of the commonest cause for non cardiac chest pain.2) Esophagitis3) Costochondritis; it is inflammation at the junctions of rib and cartilage or with the breast bone / sternum. Local analgesic ointment, or spray, chest brace and warm compresses with Ibuprofen is helpful. Another possibility is muscle sprain. Please read about the costochondritis; http://www.mayoclinic.com/health/costochondritis/DS00626
4) Esophageal spasm
Please feel free for your follow up questions.
Just wanted to add; the birth control pills may cause acidity/gastritis. So you may try antacids and acid blocker, which are available over the counter at pharmacy. Since you mentioned that stretching helps, I am favor of a muscular cause, thus Ibuprofen should help. Still no harm in taking antacids (Tums, Maalox) and acid blockers (Prilosec). If the pain is severe and increases on exertion, go to a doctor.
It is pleasure and privilege assisting you.